# SDR DALA13045279223

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 36,068 hours, 24,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE DROP, CABLE PRESSURE RELEASE PULL CABLE BROKE OFF.   R & R PRESSURE RELEASE CABLE FOR ASSIST BOTTLE IAW AMM 53-52.
